# SDR SIMA200928103

- Difficulty date: October 6, 2009
- Submitted: October 8, 2009
- Operation: Air carrier
- Aircraft: N818AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145561
- Aircraft time: 18,019 hours, 16,584 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14521700007
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE BASE INSPECTION THE CENTER OMEGA BEAM AT FRAME 25 WAS FOUND TO HAVE CORROSION AT CARBON CROSS MEMBER.  AIRCRAFT REMOVED FROM SERVICE.  REPAIRED THE CENTER OMEGA BEAM AT FRAME 25 AT CARBON CROSS MEMBER IAW EMB SRM 53-00-10.  AIRCRAFT RETURNED TO SERVICE.
